Best non aspirin. Good-Sense brand. New releases 2021

GoodSense Infants' Acetaminophen Suspension Liquid, Grape Flavor, 1 oz, Pain Reliever and Fever Reducer

Search only Good Sense brand name

GoodSense Infants' Acetaminophen Suspension Liquid, Grape Flavor, 1 oz, Pain Reliever and Fever Reducer

Current price: 7 USD


Order at Amazon


Height: 4.0625 Inches

Length: 2.3125 Inches

Width: 1.375 Inches

Weight: 0.17 Pounds

  • FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever.
  • ABOUT FEVER: A fever is a body temperature that is higher than normal. Children with fevers should not take aspirin.
  • USE: Infants' Pain & Fever relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache, and temporarily reduces fever.
  • MADE FOR CHILDREN: This product is a grape flavored oral suspension liquid used for temporary pain relief and fever reducer for children ages 2 to 3 years
  • ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL, which compares to the active ingredient in Infants' Tylenol  Oral Suspension

More Info

1